MAUDE Adverse Event Report: INSTITUT STRAUMANN AG S Ø 4.8MM RN, SLA® 14MM, TIZR, NTP; ENDOSSEOUS DENTAL IMPLANT

INSTITUT STRAUMANN AG S Ø 4.8MM RN, SLA® 14MM, TIZR, NTP; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 043.065S
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/08/2019
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2011 in ada 29 of the patient's mouth.Details of surgery: implant surface not completely covered with bone.On (b)(6) 2019, loss of osseointegration was verified.Patient presented with inadequate bone quality/quantity.The device was forwarded to the manufacturer.At the event the patient experienced: peri-implantitis.No further patient complications were reported.

Brand Name
S Ø 4.8MM RN, SLA® 14MM, TIZR, NTP
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
INSTITUT STRAUMANN AG
peter merian-weg 12
basel 04002
CH  04002
MDR Report Key9015138
Report Number0001222315-2019-06702
Device Sequence Number11507251
Product Code DZE
UDI-Device Identifier07630031718525
UDI-Public07630031718525
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K150938
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/12/2019
Report Date (Section F) 07/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number043.065S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/31/2019
Was the Report Sent to FDA? No
Distributor Facility Aware Date09/13/2019
Event Location Other
Date Report to Manufacturer07/31/2019
Initial Date Received by Manufacturer 07/31/2019
Initial Report FDA Received Date09/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR